# SDR 2005FA0001401

- Difficulty date: January 24, 2005
- Submitted: October 12, 2005
- Operation: General aviation
- Aircraft: N511TH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600561
- Engine: Pwa PW535A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6556600020
- Condition: Damaged
- Location: Hydraulic Sys
- Part time: 900 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LINE, PN 6556000-20, ON LT ENGINE IS MAKING CONTACT WITH FUEL LINE PN 3042937-01.  THIS CAUSED CHAFFING IN EXCESS OF 20 PERCENT OF THE WALL THICKNESS ON THE HYDRAULIC LINE AND 10 PERCENT TO 15 PERCENT WALL THICKNESS ON THE FUEL LINE.  BOTH LINES WERE REPLACED WITH FACTORY NEW PARTS.  AFTER PART REPLACEMENT CONTACT WAS STILL BEING MADE AND REQUIRED THAT SLIGHT ADJUSTMENTS TO THE BENDS ON THE LINES WERE REQUIRED TO MAINTAIN ADEQUATE CLEARANCE.  (K)
